Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Swollen tongue, swollen lymph node behind ears, throat and roof of mouth. Taken Tylenol. Should I be concerned?

I currently have large swollen areas on the back and far back sides of my tongue . As well, swollen lymph nodes behind my ears, in my throat and at the roof of my mouth. These symptoms began 11 days ago. I visited a doctor 7 days ago and they explained that I had a negligible viral throat infection and suggested that I regularly gargle with salt water. However, I have been on tylenol cold and sinus for 11 days and still have no relief (the lymph nodes and papillae are still swollen). Should I be concerned?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
I have gone through your query.
It suggests that swelling behind the left ear is inflammatory.
This inflammation is due to the response of the infection in the oral cavity and pharynx.
For this better to consult ENT specialist for
1. Proper antibiotic.
2. Anti-inflammatory drugs
3. Supportive treatment.
If you have any doubt, I will be available for your query.

Wish you good health
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor